# SDR A6WA200740701

- Difficulty date: December 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 19,120 hours, 18,245 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PLATE FIND CORRODED, OUT OF LIMITS IAW SRM 53-00-00, FIG 101.  SERVICE DOOR PLATE REPLACED IAW SRM 51-42-00, 51-41-02, 51-41-04.  (K)
